Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 20, 2018, 10:00 AM CST for Fulton County, Knox County, Illinois. It took effect at Feb 20, 2018, 6:40 PM CST. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2018, 10:00 AM CST (16:00 UTC)
- In effect from
- Feb 20, 2018, 6:40 PM CST
- Expired
- Feb 23, 2018, 2:24 PM CST
- In force
- 68 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.76 ft at Feb 21, 2018, 6:00 AM CST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
654
WGUS43 KILX 201600
FLWILX
Flood Warning
National Weather Service Lincoln IL
1000 AM CST Tue Feb 20 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
.Synopsis...Heavy rainfall of 1.5 to 2 inches over the past 24 hours
has caused the Spoon River to rise and is expected to rise above
flood stage by late this evening.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-095-210600-
/O.NEW.KILX.FL.W.0001.180221T0543Z-180223T2024Z/
/LNMI2.1.ER.180221T0543Z.180222T0000Z.180223T1424Z.NO/
1000 AM CST Tue Feb 20 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at London Mills.
* From this evening until Friday afternoon.
* At 845 AM Tuesday the stage was 9.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 18.0 feet by tomorrow evening.The river will fall below
flood stage by Friday morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 9.4 Tue 9AM 16.7 18.0 15.4
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
EJL6 follow-up statements
899
WGUS83 KILX 202107
FLSILX
Flood Statement
National Weather Service Lincoln IL
307 PM CST Tue Feb 20 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-211107-
/O.EXT.KILX.FL.W.0001.180221T0040Z-180223T1654Z/
/LNMI2.1.ER.180221T0040Z.180222T0600Z.180223T1054Z.NO/
307 PM CST Tue Feb 20 2018
The Flood Warning continues for
The Spoon River at London Mills.
* From this evening until Friday morning.
* At 245 PM Tuesday the stage was 13.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 18.1 feet by early Thursday morning.The river will
fall below flood stage by early Friday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 13.3 Tue 3 PM 17.6 17.5 18.0
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
25314
WGUS83 KILX 210248
FLSILX
Flood Statement
National Weather Service Lincoln IL
848 PM CST Tue Feb 20 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-211648-
/O.CON.KILX.FL.W.0001.000000T0000Z-180223T1654Z/
/LNMI2.1.ER.180220T2351Z.180222T0000Z.180223T1054Z.NO/
848 PM CST Tue Feb 20 2018
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 745 PM Tuesday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by
tomorrow evening. The river will fall below flood stage early
Friday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 15.7 Tue 8 PM 17.5 17.9 14.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
25101
WGUS83 KILX 211856
FLSILX
Flood Statement
National Weather Service Lincoln IL
1256 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-220856-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180223T0834Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180223T0234Z.NO/
1256 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 1145 AM Wednesday the stage was 16.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 16.7 Wed 12 PM 16.1 13.9 11.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-220856-
/O.EXT.KILX.FL.W.0008.000000T0000Z-180223T1256Z/
/SEVI2.1.ER.180223T0600Z.180223T0600Z.180223T0656Z.NO/
1256 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday morning.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 19.5 Wed 11 AM 20.8 21.8 19.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
EJL918
WGUS83 KILX 220135
FLSILX
Flood Statement
National Weather Service Lincoln IL
734 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-221534-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180223T0600Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180223T0000Z.NO/
734 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 645 PM Wednesday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 16.3 Wed 7 PM 15.8 13.6 10.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-221534-
/O.EXT.KILX.FL.W.0008.000000T0000Z-180223T0733Z/
/SEVI2.1.ER.180222T1651Z.180222T1800Z.180223T0133Z.NO/
734 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at Seville.
* Until late Thursday night.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 19.5 Wed 11 AM 21.7 21.7 19.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
25301
WGUS83 KILX 221032
FLSILX
Flood Statement
National Weather Service Lincoln IL
432 AM CST Thu Feb 22 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-222248-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180222T2248Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180222T1648Z.NO/
432 AM CST Thu Feb 22 2018
The Flood Warning continues for
The Spoon River at London Mills.
* Until this afternoon.
* At 345 AM Thursday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this morning.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 15.5 Thu 4 AM 13.3 11.2 9.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$199
WGUS83 KILX 221843
FLSILX
Flood Statement
National Weather Service Lincoln IL
1243 PM CST Thu Feb 22 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-095-221913-
/O.CAN.KILX.FL.W.0001.000000T0000Z-180222T2248Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180222T1650Z.NO/
1243 PM CST Thu Feb 22 2018
The Flood Warning is cancelled for
The Spoon River at London Mills.
* At 1145 AM Thursday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 1050 AM Thursday.
* Forecast...The river will continue to fall to 13.3 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 14.9 Thu 12 PM 13.3 11.2 9.6
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
EJLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 20, 6:03 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Feb 20, 6:03 AM CST, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 603 AM CST Tue Feb 20 2018 .SHORT TERM...(Today and tonight) ISSUED AT 345 AM CST Tue Feb 20 2018 Will issue a Flood Watch from now through tonight along and north of Sangamon, Macon, Moultrie, Douglas and Edgar counties (excluding Knox and Stark counties). This area received between 1-2 inches of rain during the past 24 hours, and expect another 1.5 to 2.5 inches of rain through tonight. 09Z/3 am surface map shows a strong frontal boundary over far nw IL near Galesburg and Quincy, and extending to 1008 mb low pressure over central MO. Front then extends sw across northern OK to 999 mb low over central NM. Numerous showers and some thunderstorms were ahead of this front over portions of central IL early this morning, mainly nw of a Taylorville to Rantoul line and lifting ne at 40-45 mph. Unseasonably mild temps were holding in mostly in the lower 60s over CWA, except colder 40F at Galesburg while Flora at 65F and nearby Salem at 67F. Very moist dewpoints in the upper 50s and lower 60s. ILX 00Z sounding had precipitable water value of 1.33 inches and at record levels for February. 00Z forecast models have trended a bit quicker with cold front pushing east over the IL river valley during this afternoon as surface low over central MO lifts ne of area. Cold front then pushes thru rest of central IL during this evening, and thru southeast IL early overnight, reaching the Ohio river by 12Z/6 am Wed. A couple waves of energy eject ne along this front and interacting with very moist air mass to continue periods of showers and thunderstorms over the flood watch area today and evening and shifting into southeast IL by late evening and overnight as strong cold front moves thru. An additional 1.5-2.5 inches of rain expected along and se of the IL river through tonight, with 1-1.5 inches nw of the IL river. In addition, the rain will change to freezing rain and sleet nw of IL river during late evening and getting as far east as a Rantoul to Taylorville line by 6 am Wed. Up to a tenth inch of ice still expected west of this area overnight and may eventually need a winter weather advisory. The mixed pcpn to change to light snow over the IL river valley during overnight before ending late, and just a dusting of snow possible. Highs today range from the lower 50s by Galesburg to 70-75F across southeast IL and this will likely challenge record highs in southeast IL today. Lows tonight range from lower 20s by Galesburg to 35-40F southeast of I-70. .LONG TERM...(Wednesday through Monday) ISSUED AT 345 AM CST Tue Feb 20 2018 Rain will likely continue in southeast IL on Wed with cold front pushing se over KY/TN while areas from I-72 north to be dry, with northern CWA seeing partly sunny skies. Northern fringe of precipitation south of I-72 and north of I-70 could be a light mix of precipitation on Wed morning. Highs Wed range from mid 30s northern CWA to lower 40s over the Wabash river valley. Surface low pressure lifting ne along frontal boundary over TN river valley Wed night and Thu to lift precipitation chances back north into central IL by overnight Wed night into Thu morning, though pops will be higher (likely) in southeast IL Wed night with slight pops northern CWA. Mainly light snow chances over northern CWA, rain along and southeast of I-70 and mixed precipitation central part of CWA including light glaze possible overnight Wed night between I-72 and I-70. Highs Thu range from lower 40s northern CWA to around 50F in southeast IL. High pressure over the Canadian Rockies strengthens to 1044 mb as it moves east across the Great Lakes on Wed night and Thu and this to keep are area cool, but still a bit above normals temps for late Feb. An active weather pattern returns to our area from Thu night thru Sat night as a couple more waves lift ne along a frontal boundary to our se, in response to a deepening upper level trof over the Rockies. Could see mixed pcpn over far northern CWA overnight Thu night into Fri night, otherwise mainly should be warm enough to support rain over our CWA. A stronger surface low ejecting ne toward our area on Saturday could bring chances of thunderstorms to southeast CWA. Rainfall amounts of 1-3 inches look possible from Lincoln southeast from Thu night thru Sat night with the higher amounts in southeast IL. More river flooding is likely to develop during that time frame especially in southeast IL and possibly further northward if models keep trending further north with low pressure system on Saturday. Highs Fri range from mid 40s by Galesburg to mid 50s in southeast IL. Highs Sat range from upper 40s by Galesburg to upper 50s and lower 60s in southeast IL and possibly warmer if low pressure tracks further north. Generally dry weather expected Sunday through Tuesday of next week as high pressure settles into the mid/lower MS river valley by sunset Sunday and off the mid Atlantic coast by sunset on Monday. Highs Sunday in the mid 40s to lower 50s, then upper 40s to mid 50s Monday and back into the 40s next Tuesday. A weak surface low pressure passing north of IL on Monday could bring slight chances of showers over IL river valley late Monday afternoon into Monday evening. This brings a weak cold front thru area late Monday, hence the cooler temps next Tuesday. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 600 AM CST Tue Feb 20 2018 Several periods of showers and a few thunderstorms will occur today across central IL, with widespread rain this evening. The rain will change to freezing rain or mixed pcpn overnight from nw to se, starting at PIA around 06Z and CMI late tonight. Much colder air arriving as cold front over far nw IL pushes se to PIA from 20-21Z, I-55 by 23Z, DEC from 00-01Z and to CMI by 02Z. Aside from the convection today, another impact will be the strong gusty SSW winds with gusts of 25-32 kts east of the IL river. LLWS will occur outside of thunderstorms til mid morning with 2k ft SW winds (210 direction) of 50-55 kts. VFR ceilings early this morning will lower to IFR to MVFR during mid/late morning and remain low through tonight. The exception will be PIA which will see the pcpn end after 09Z and ceilings elevate to MVFR to VFR. Visibilities that have lowered to IFR to MVFR at times with convection early this morning will tend to stay in the 2-4 mile range later this morning and into tonight. Winds will shift to the WNW to NW with the frontal passage from mid afternoon into early evening with wind gusts of 20-25 kts lingering tonight. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for ILZ029>031-036>038-040>051- 053>055-057. && SHORT TERM...07 LONG TERM...07 AVIATION...07
Hazardous weather outlook, Feb 20, 5:54 AM CST, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 554 AM CST Tue Feb 20 2018 ILZ027-028-211200- Knox-Stark- 554 AM CST Tue Feb 20 2018 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers will be likely along with a chance for thunderstorms today. Any thunderstorms that develop in the area will not be severe. Additional rainfall of one half to one inch will be possible today. With the anticipated rainfall expected over west central Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week. The rain will change over to freezing rain and sleet early this evening as much colder air filters in from the northwest. Ice accumulations of less than a tenth of an inch can be expected. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ029>031-036>038-040>051-053>055-057-211200- Cass-Champaign-De Witt-Douglas-Edgar-Fulton-Logan-Macon-Marshall- Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-Sangamon- Schuyler-Scott-Tazewell-Vermilion-Woodford- 554 AM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Showers will be likely along with a chance for thunderstorms today into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of 2 to locally 3 inches will be possible into early tonight. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week, along with the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ052-056-061>063-211200- Christian-Clark-Coles-Cumberland-Shelby- 554 AM CST Tue Feb 20 2018 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... Periods of showers and thunderstorms can be expected into early tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts across the area that may lead to localized flooding later today into this evening. Additional rainfall amounts of 2 to locally 3 inches will be possible through tonight. Due to the expected rainfall, significant rises and/or flooding is expected to occur on area rivers and streams. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... The threat for heavy rainfall will temporarily shift south and east of the area Wednesday morning. There will be a chance for a period of light freezing rain or sleet later Wednesday night into early Thursday. Any ice accumulations will be less than a tenth of an inch. Another round of significant rainfall is possible later Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ066>068-071>073-211200- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 554 AM CST Tue Feb 20 2018 This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Showers and thunderstorms will become more numerous over southeast Illinois later today and especially tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts late today and tonight. With the heavy rainfall totals expected across southeast Illinois over the next 24 hours, minor to moderate flooding is forecast along the Wabash, Little Wabash and Embarras basins in the next several days. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Another round of moderate to heavy rainfall is possible by late Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. Smith
In the hours before
Local storm report, Feb 20, 7:23 AM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
723 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
02/20/2018 M1.76 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
02/20/2018 M1.37 INCH LOGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN OGDEN 40.12N 87.96W
02/20/2018 M1.68 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
02/20/2018 M1.17 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN AVON 40.66N 90.44W
02/20/2018 M1.78 INCH FULTON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
02/20/2018 M1.51 INCH FULTON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
02/20/2018 M1.68 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
02/20/2018 M1.06 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
02/20/2018 M2.12 INCH PEORIA IL NWS EMPLOYEE
24-HOUR TOTAL
&&
EJLLocal storm report, Feb 20, 7:44 AM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
02/20/2018 M1.21 INCH MACON IL ASOS
24-HOUR TOTAL
0600 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
02/20/2018 M1.80 INCH PEORIA IL ASOS
24-HOUR TOTAL
0600 AM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
02/20/2018 M1.60 INCH MCLEAN IL AWOS
24- HOUR TOTAL
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
02/20/2018 M1.57 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 1 NE LINCOLN 40.16N 89.35W
02/20/2018 M1.35 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR TOTAL...MEASURED AT NWS-LINCOLN
0600 AM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
02/20/2018 M1.52 INCH CHAMPAIGN IL ASOS
24-HOUR TOTAL
&&
EJLLocal storm report, Feb 20, 9:20 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
920 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 SSW AVON 40.65N 90.44W
02/20/2018 M2.09 INCH FULTON IL CO-OP OBSERVER
24-HOUR TOTAL...MEASURED AT PRAIRIE CITY 2S
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
02/20/2018 M2.48 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
02/20/2018 M1.01 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
02/20/2018 M1.00 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 NNW SHIRLEY 40.44N 89.05W
02/20/2018 M1.46 INCH MCLEAN IL NWS EMPLOYEE
STORM TOTAL....1.23 PAST 24 HOURS
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
02/20/2018 M1.17 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN LACON 41.02N 89.41W
02/20/2018 M1.85 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
02/20/2018 M1.65 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
02/20/2018 M2.24 INCH PEORIA IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Feb 20, 9:51 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 NE NORMAL 40.56N 88.95W
02/20/2018 M1.76 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN DECATUR AIRPORT 39.83N 88.87W
02/20/2018 M1.21 INCH MACON IL ASOS
24-HOUR TOTAL
0600 AM HEAVY RAIN 1 NE LINCOLN 40.16N 89.35W
02/20/2018 M1.35 INCH LOGAN IL OFFICIAL NWS OBS
24-HOUR TOTAL...MEASURED AT NWS-LINCOLN
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
02/20/2018 M1.37 INCH LOGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN 1 SSW AVON 40.65N 90.44W
02/20/2018 M2.09 INCH FULTON IL CO-OP OBSERVER
24-HOUR TOTAL...MEASURED AT PRAIRIE CITY 2S
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
02/20/2018 M1.57 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0600 AM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
02/20/2018 M1.60 INCH MCLEAN IL AWOS
24- HOUR TOTAL
0600 AM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
02/20/2018 M1.80 INCH PEORIA IL ASOS
24-HOUR TOTAL
0600 AM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
02/20/2018 M1.52 INCH CHAMPAIGN IL ASOS
24-HOUR TOTAL
0700 AM HEAVY RAIN OGDEN 40.12N 87.96W
02/20/2018 M1.68 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 2 NNW SHIRLEY 40.44N 89.05W
02/20/2018 M1.46 INCH MCLEAN IL NWS EMPLOYEE
STORM TOTAL....1.23 PAST 24 HOURS
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
02/20/2018 M1.00 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
02/20/2018 M1.01 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
02/20/2018 M2.48 INCH CHAMPAIGN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
02/20/2018 M2.12 INCH PEORIA IL NWS EMPLOYEE
24-HOUR TOTAL
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
02/20/2018 M1.06 INCH SANGAMON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN CANTON 40.56N 90.04W
02/20/2018 M1.51 INCH FULTON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN AVON 40.66N 90.44W
02/20/2018 M1.78 INCH FULTON IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
02/20/2018 M1.17 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
02/20/2018 M1.68 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
02/20/2018 M1.17 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN LACON 41.02N 89.41W
02/20/2018 M1.85 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
02/20/2018 M1.65 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
02/20/2018 M2.24 INCH PEORIA IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:25 AM CST | Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 27 hr |
| Feb 20, 12:17 PM CST | River Flood Warning | ILX | Marshall, Putnam | 20 days |
| Feb 20, 12:17 PM CST | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 24 days |
| Feb 20, 12:17 PM CST | River Flood Warning | ILX | Cass, Fulton, Mason | 45 days |
| Feb 20, 12:17 PM CST | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 48 days |
| Feb 20, 3:09 PM CST | Winter Weather Advisory | ILX | Cass, Champaign, Christian, DeWitt, Douglas, Fulton and 18 more | 15 hr |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.